Methods and Applications of Analysis

Regularity of the Extremal Solution in a MEMS Model with Advection

Craig Cowan and Nassif Ghoussoub

Full-text: Open access

Article information

Source
Methods Appl. Anal., Volume 15, Number 3 (2008), 355-360.

Dates
First available in Project Euclid: 10 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.maa/1239396535

Mathematical Reviews number (MathSciNet)
MR2500852

Zentralblatt MATH identifier
1171.35043

Subjects
Primary: 35J60: Nonlinear elliptic equations 35B32: Bifurcation [See also 37Gxx, 37K50] 35D10 35J20: Variational methods for second-order elliptic equations

Keywords
Extremal solution regularity

Citation

Cowan, Craig; Ghoussoub, Nassif. Regularity of the Extremal Solution in a MEMS Model with Advection. Methods Appl. Anal. 15 (2008), no. 3, 355--360. https://projecteuclid.org/euclid.maa/1239396535


Export citation